Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 2, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Apr 13, 2020, 2:41 PM EDT for Chemung County, Tioga County, New York; Bradford County, Pennsylvania. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 2:41 PM EDT (18:41 UTC)
- Expired
- Apr 13, 2020, 3:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chemung County, NY, Tioga County, NY, Bradford County, PA
The radar
The Binghamton radar (KBGM), 30 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:48 PM EDT | TSTM WND DMG | 1 S South Waverly, PA | WIRES DOWN ON ELMIRA STREET. |
| Apr 13, 3:11 PM EDT | TSTM WND DMG | 1 W Campville, NY | POWERLINES DOWN AT HILTON ROAD AND ROUTE 434. |
| Apr 13, 3:15 PM EDT | TSTM WND DMG | 1 Wsw Wysox, PA | TREE DOWN BLOCKING ROADWAY ON CRAFTMASTER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 446 m²/s²
- 0-3 km storm-relative helicity
- 575 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122
WUUS51 KBGM 131841
SVRBGM
NYC015-107-PAC015-131930-
/O.NEW.KBGM.SV.W.0002.200413T1841Z-200413T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
241 PM EDT Mon Apr 13 2020
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southeastern Chemung County in central New York...
Tioga County in central New York...
Bradford County in northeastern Pennsylvania...
* Until 330 PM EDT.
* At 240 PM EDT, severe thunderstorms were located along a line
extending from near Lockwood to near Ridgebury to near Canton,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chemung, Barton, Sayre, Waverly, Owego, Athens, Towanda, Ridgebury,
Canton and West Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4224 7658 4227 7648 4226 7642 4229 7640
4230 7626 4235 7611 4229 7611 4228 7609
4219 7609 4218 7612 4201 7610 4200 7615
4191 7614 4170 7625 4165 7688 4181 7690
TIME...MOT...LOC 1840Z 251DEG 34KT 4214 7657 4199 7668 4172 7688
HAIL...<.75IN
WIND...60MPH
$$
JRK3 follow-up statements
170
WWUS51 KBGM 131854
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
254 PM EDT Mon Apr 13 2020
NYC015-131904-
/O.CAN.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Chemung NY-
254 PM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEMUNG COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4166 7679 4194 7664 4201 7654 4226 7643
4226 7642 4229 7640 4230 7626 4235 7611
4229 7611 4228 7609 4219 7609 4218 7612
4201 7610 4200 7615 4191 7614 4170 7625
TIME...MOT...LOC 1854Z 252DEG 39KT 4218 7640 4204 7645 4169 7669
$$
NYC107-PAC015-131930-
/O.CON.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Tioga NY-Bradford PA-
254 PM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR TIOGA AND CENTRAL BRADFORD COUNTIES...
At 254 PM EDT, severe thunderstorms were located along a line
extending from near Candor to Barton to Le Roy, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Barton, Sayre, Waverly, Owego, Athens, Towanda, West Franklin, Wysox,
Berkshire and Sheshequin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4166 7679 4194 7664 4201 7654 4226 7643
4226 7642 4229 7640 4230 7626 4235 7611
4229 7611 4228 7609 4219 7609 4218 7612
4201 7610 4200 7615 4191 7614 4170 7625
TIME...MOT...LOC 1854Z 252DEG 39KT 4218 7640 4204 7645 4169 7669
HAIL...<.75IN
WIND...60MPH
$$
JRK870
WWUS51 KBGM 131914
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
314 PM EDT Mon Apr 13 2020
NYC107-PAC015-131930-
/O.CON.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Tioga NY-Bradford PA-
314 PM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN TIOGA AND NORTHEASTERN BRADFORD COUNTIES...
At 312 PM EDT, severe thunderstorms were located along a line
extending from Newark Valley to Owego to near Monroeton, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. Several downed trees and wires were
reported in Bradford County during the past 30 minutes.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Owego, Towanda, Wysox, Berkshire, Sheshequin, Orwell, North Towanda,
Newark Valley, Windham and Herrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4170 7625 4169 7636 4167 7660 4193 7644
4204 7635 4216 7627 4231 7622 4235 7611
4229 7611 4228 7609 4219 7609 4218 7612
4201 7610 4200 7615 4191 7614
TIME...MOT...LOC 1912Z 251DEG 34KT 4223 7619 4209 7624 4174 7648
HAIL...<.75IN
WIND...60MPH
$$
JRK860
WWUS51 KBGM 131927
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
327 PM EDT Mon Apr 13 2020
NYC107-PAC015-131936-
/O.EXP.KBGM.SV.W.0002.000000T0000Z-200413T1930Z/
Tioga NY-Bradford PA-
327 PM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TIOGA AND NORTHEASTERN
BRADFORD COUNTIES WILL EXPIRE AT 330 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
415 PM for eastern Bradford County.
LAT...LON 4170 7625 4169 7636 4167 7660 4193 7644
4204 7635 4216 7627 4231 7622 4235 7611
4229 7611 4228 7609 4219 7609 4218 7612
4201 7610 4200 7615 4191 7614
TIME...MOT...LOC 1926Z 251DEG 34KT 4227 7605 4213 7610 4177 7634
$$
JRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:33 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 13, 2:33 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
233 PM EDT Mon Apr 13 2020
.SYNOPSIS...
Much cooler air on gusty winds will move in this evening and
stay in our area through the week. An upper low moving through
the Great Lakes may bring a few showers to the area Thursday and
Friday.
&&
.NEAR TERM /THROUGH TUESDAY/...
Cold front will push through late this afternoon and evening
bringing another burst of heavy rain and winds, with an isolated
thunderstorm possible. Overnight will feature gusty west winds
and cold advection, perhaps a shower in the northern zones with
the added instability. Will continue with the flags but expect a
rather quick weakening of the gradient and corresponding
surface winds.
Tuesday will be mainly dry with a surface high nosing in and a
more southwest flow aloft. Wave zipping through in the southwest
flow looks now to be far enough south to keep the light
precipitation south of the area.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
130 pm update...
A weak wave will cross the area Wednesday night. The low level
flow out of the W - NW should enhance moisture into the region
from the lakes. Could see a few isolated to scattered heavy
snow showers Wednesday night when this wave comes through. NAM
forecast soundings indicating steep low level lapse rates
(+7C/km) and strong omega, through a fairly deep saturated DGZ
layer from about 800 mb to just above 700 mb. Have kept PoP and
QPF/Snowfall conservative for now, as there remains uncertainty
on the total coverage of the showers. Can't rule out a quick
half inch to an inch of snow in heavy snow showers, as soundings
do indicate that snowfall rates should be intense enough to
overcome warm surface temperatures.
NW flow and cool conditions will continue on Thursday, as well
as a chance for lake effect rain/snow showers. There will likely
at the very least be mostly cloudy conditions through the day
with highs only in the low 40s and possibly upper 40s in parts
of NE PA.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
140 pm update...The previous forecast remains unchanged at this
time, with 12Z GFS still not indicating any storm on Saturday,
but just a quick wave that moves off the coast and out to sea on
Friday. At this time the 00Z Euro remains the outlier with the
large Coastal low on Saturday...will see what the 12Z Euro
brings when we get the data in the next couple hours.
430 am update...
The broad upper level trough at this time has moved over the
northeast US on Friday. Models not agreeing on the details of
the weak fast moving systems. The models have some form of a
storm that moves east through the Ohio Valley and PA Friday
afternoon and evening. Again a mix of rain and snow. ECMWF is
now the outlier with a storm on Saturday. For now continued
close to NBM and a dry forecast with highs slightly warmer with
highs in the mid and upper 40s.
Sunday showing a change in the weather with warmer and wetter
weather ahead of a cold front Sunday night. Most of the
precipitation would be rain with temperatures in the 50s.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Gusty winds at all terminals with thunder possible, mainly along
the NY/PA border in to NEPA at AVP. Variable conditions with the
showers and storms with VFR prevailing, but potential IFR in
the vicinity of storms. Front moves through most stations before
23Z and will be followed by improvement to VFR conditions all
stations overnight and into Tuesday.
Outlook...
Tuesday... through Thursday...Generally VFR.
Friday...Restrictions possible in NEPA for rain and snow
showers.
Saturday...VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 10 PM EDT this evening for PAZ038>040-043-
044-047-048-072.
NY...Wind Advisory until 10 PM EDT this evening for NYZ023>025-
044>046-055>057-062.
High Wind Warning until 10 PM EDT this evening for NYZ009-
015>018-022-036-037.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...MPK
LONG TERM...TAC
AVIATION...DGMHazardous weather outlook, Apr 13, 2:22 PM EDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 222 PM EDT Mon Apr 13 2020 NYZ009-015>018-022-036-037-141830- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- 222 PM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. In addition, there is a chance for strong to severe thunderstorms this afternoon. Any thunderstorm that forms could produce damaging winds, and small hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-048-072-141830- Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Pike-Southern Wayne- 222 PM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ047-141830- Luzerne- 222 PM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Apr 13, 9:26 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
926 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M51 MPH LUZERNE PA MESONET
0314 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M51 MPH LUZERNE PA MESONET
0357 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M55 MPH LUZERNE PA MESONET
0545 AM NON-TSTM WND GST SCIPIO CENTER 42.76N 76.53W
04/13/2020 M54 MPH CAYUGA NY NYSM
0608 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M59 MPH LUZERNE PA MESONET
0608 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M50 MPH LACKAWANNA PA MESONET
0615 AM NON-TSTM WND GST TULLY 42.79N 76.12W
04/13/2020 M50 MPH ONONDAGA NY NYSM
0635 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M65 MPH LUZERNE PA MESONET
0700 AM NON-TSTM WND GST I-380 N B @ EXIT 20 DAL 41.31N 75.55W
04/13/2020 M51 MPH LACKAWANNA PA MESOWEST
0709 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M59 MPH LACKAWANNA PA MESONET
0710 AM NON-TSTM WND GST TULLY 42.79N 76.12W
04/13/2020 M53 MPH ONONDAGA NY NYSM
0714 AM NON-TSTM WND GST WILKES-BARRE/SCRANTON A 41.33N 75.72W
04/13/2020 M58 MPH LUZERNE PA ASOS
0729 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M61 MPH LACKAWANNA PA MESONET
0759 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M62 MPH LACKAWANNA PA MESONET
0824 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M66 MPH LUZERNE PA MESONET
0829 AM NON-TSTM WND GST WILKES-BARRE/SCRANTON A 41.33N 75.72W
04/13/2020 M64 MPH LUZERNE PA ASOS
&&
MPKLocal storm report, Apr 13, 10:43 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1043 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM NON-TSTM WND DMG WILKES-BARRE 41.25N 75.88W
04/13/2020 LUZERNE PA EMERGENCY MNGR
ROOF DAMAGE TO CITY HALL IN WILKES BARRE
&&
MPKLocal storm report, Apr 13, 10:45 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1045 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM NON-TSTM WND DMG WILKES-BARRE 41.25N 75.88W
04/13/2020 LUZERNE PA EMERGENCY MNGR
PEDESTIAN BRIDGE THAT CONNECTS WILKES BARRE GENERAL
HOSPITAL WITH OUTPATIENT SURGERY CENTER SUSTAINED WIND
DAMAGE
&&
MPKSpecial weather statement, Apr 13, 1:56 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
156 PM EDT Mon Apr 13 2020
NYZ062-PAZ048-131845-
Sullivan NY-Pike PA-
156 PM EDT Mon Apr 13 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHERN SULLIVAN AND
PIKE COUNTIES UNTIL 245 PM EDT...
At 155 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greeley to near Bushkill. Movement was
northeast at 55 mph.
Although no lightning has been detected, brief heavy downpours and
wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Fallsburg, Port Jervis, Bushkill, Monticello, Lackawaxen, South
Fallsburg, Shohola, Matamoras, Wurtsboro and Otisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 7449 4149 7476 4143 7476 4143 7473
4140 7474 4136 7469 4132 7479 4116 7490
4108 7503 4114 7508 4115 7515 4139 7513
4159 7495 4188 7446 4175 7457 4165 7440
4159 7436
TIME...MOT...LOC 1755Z 231DEG 49KT 4139 7507 4115 7508
JRKSpecial weather statement, Apr 13, 2:13 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
213 PM EDT Mon Apr 13 2020
NYZ023>025-044-055-PAZ038-131900-
Chemung NY-Cortland NY-Schuyler NY-Tioga NY-Tompkins NY-Bradford PA-
213 PM EDT Mon Apr 13 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
SCHUYLER...CHEMUNG...SOUTHWESTERN CORTLAND...TIOGA...TOMPKINS AND
BRADFORD COUNTIES UNTIL 300 PM EDT...
At 213 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cayuta to near Millerton to near Morris.
Movement was northeast at 45 mph.
Wind gusts up to 50 mph and brief heavy downpours will be possible
with these storms.
Locations impacted include...
Chemung, Ithaca, Elmira, Cortland, Southport, Barton, Horseheads,
Sayre, Newfield and Waverly.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4248 7668 4268 7609 4241 7610 4241 7613
4231 7610 4219 7610 4218 7612 4200 7611
4200 7615 4191 7614 4168 7630 4156 7648
4160 7687 4200 7692 4200 7696 4203 7697
TIME...MOT...LOC 1813Z 238DEG 43KT 4226 7674 4196 7697 4168 7723
JRKThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:13 PM EDT | Special Weather Statement | BGM | Chemung, Tioga, Tompkins | 47 min |
| Apr 13, 3:05 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 55 min |
| Apr 13, 3:51 PM EDT | Special Weather Statement | BGM | Delaware | 54 min |
| Apr 13, 3:59 PM EDT | Special Weather Statement | BGM | Otsego | 61 min |
| Apr 13, 4:56 PM EDT | Special Weather Statement | BGM | Sullivan | 34 min |
| Apr 13, 9:24 AM EDT | Wind Advisory | BGM | Lackawanna, Luzerne, Wayne, Wyoming | 13 hr |
| Apr 13, 1:56 PM EDT | Special Weather Statement | BGM | Pike | 49 min |
| Apr 13, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 43 min |
| Apr 13, 3:50 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Wayne | 115 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.